# SDR EVCA08182023

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 10,265 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC4
- Condition: Unknown
- Location: Aft Blower
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT. AFT A/C BLOWER MOTOR INOP.
